Top answers from doctors based on your search:
Disclaimer

will ativan help me sleep

A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Benzodiazapines: Benzodiazapines are NOT candy. Playing with these medications is not safe. Please talk with your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes, it is safe if: the Ativan has been prescribed by your doctor for episodic use. If you are having recurrent sleep issues, it is important to follow up with your doct ... Read More
A male asked:
Dr. James Johnston
36 years experience in Neurology
No: Ativan (lorazepam) should not be mixed with alcohol as it can cause pronounced sedation and even breathing difficulties. Since you have only taken it ... Read More
A 29-year-old male asked:
Dr. Douglas Bey
56 years experience in Psychiatry
Apprehension?: Most patients are on 20-30mg of lexapro (escitalopram) & it takes 2-3 weeks to start to work & about 6 to be fully effective. Some pts are slo ... Read More
A 55-year-old female asked:
Dr. Vahe Yetimyan
50 years experience in General Practice
Not safe.: Using Lorazepam that is ativan together with Hydrocodone that is norco (hydrocodone and acetaminophen) may increase side effects such as dizziness, d ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
It is sedating: & if anxiety was keeping your mind overstimulated, decreasing that may allow you to slow down enough to fall asleep.
A 59-year-old male asked:
Dr. Ed Friedlander
43 years experience in Pathology
A few days: This stuff leaves one's system after just a few days. And if it was prescribed, it's not a problem.
A 63-year-old female asked:
Dr. Matt Wachsman
35 years experience in Internal Medicine
Makes no sense: they are both similar drugs. It is highly unlikely a doctor prescribed both at the same time. This implies, multiple prescribers. so, no.
1
1 thank
A 43-year-old female asked:
Dr.
Dr. answered
Specializes in
May be unwise: The 2 can interact and worsen each other's side effects. Not strictly a no but wisest to do that in consultation with your doctor who can supervise y ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Lawrence Tucker
18 years experience in Addiction Medicine
Paradoxical response: This is not an uncommon phenomena. I would note your response to benzodiazepines, and not take them anymore. If you can't sleep tonight try a little ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month